Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Which Medicine Has Side Effects Of Stinging On The Face?

My 15 year old son is currently taking Doxylin 100 twice a day for treatment of acne as requested by his skin specialist but has just played sport for 1 1/2 hours and the sweat on his face is stinging more than usual. He has been cleansing his skin twice a day with Cetaphil skin care lotion for oily skin then applying Epiduo Gel 0.1-2.5%, 30g (Adapalene/Benxoyl Peroxide) once at night. Can you please tell me if any of these have side effects of stinging on the face and if so, which one to stop using? Thank you for your time. Much appreciated. Trish
Mon, 6 May 2019
Report Abuse
Dermatologist 's  Response
Hi,

I have gone through your query and epiduo gel has the tendency to cause irritation and stinging. You can stop using it for a few days and then restart once stinging disappears. Apply it only for a short contact time at night.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Adapalene


Loading Online Doctors....
Which Medicine Has Side Effects Of Stinging On The Face?

Hi, I have gone through your query and epiduo gel has the tendency to cause irritation and stinging. You can stop using it for a few days and then restart once stinging disappears. Apply it only for a short contact time at night. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist